Nothing in the world is free. I keep trying to tell people this.
If something is being advertised as a magical no-work solution to something you would otherwise have to work for, there is a catch.
This is a law of the universe:
Nothing is free.
Either you have to work for it, or you have to pay some other price.
Trish Webster, a 56-year-old Australian woman, embarked on a weight loss journey with hopes of fitting into her dream dress for her daughter’s wedding.
However, her story took a devastating turn as she succumbed to a severe stomach illness, raising concerns about the safety of Ozempic, a medication primarily used to treat Type 2 diabetes and weight loss.
Ozempic works by replicating the action of GLP-1, a natural hormone that retards food digestion and prolongs the sensation of fullness.
Yeah, that is stuff you really just don’t want to mess with.
While this medication has yielded weight loss benefits for some, it also has inherent risks.
When it excessively retards stomach function or leads to intestinal blockages, it results in a condition called “ileus.”
The US Food and Drug Administration had received 18 reports of ileus linked to Ozempic use as of late September.
Trish Webster’s weight loss journey involved not only Ozempic but also Saxenda, another prescription injection.
Over a period of five months, she managed to shed approximately 15 kgs, achieving her goal weight.
However, this transformation was accompanied by adverse effects as the medications reportedly took a toll on her health.
She died just months before her daughter’s wedding. Trish Webster’s husband, Roy Webster, discovered her in an unconscious state, with a disturbing brown liquid oozing out of her mouth.
Despite his frantic efforts to revive her, she died, the cause being attributed to acute gastrointestinal illness.
You know, we have stories of “deals with the devil.”
People should look at these stories whenever some mega-pharma company comes to them with a magic solution.
Nothing is free.
A few years from now, they’re going to discover serious long-term side effects, and then nothing will happen